I don't play Vet on tv either!
I don't think the Tramadol had anything to do with it, I do think it could be the antibiotics...
I'm surprised its been so many times, I'd more expect to see it around the time the AB's were given, but its possible its just a very strong reaction or that she has some kind of intolerance to them.
You've probably already given the dose for tonight or won't read this until tomorrow, but I'd skip the morning dose and give it late, and just call in to the vet, explain whats going on and that you're holding on this dose etc.
You probably already know, but just in case, always a good idea to give any antibiotic with even a small amount of food (say if they've already had dinner or whatever).
I can only please one person per day. Today is not your day, tomorrow doesn't look good either.
"You didn't know of the magical powers of the break stick? It's up there with genies and Harry Potter as far as magic levels go." SisMorphine 01/07/07